American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\-xx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. Smith and R. Varley. Deformations of isolated even double points of corank one. Proc. Amer. Math. Soc. 140 (2012) 4085-4096.
Abstract, references, and article information   
View Article: PDF

[2] Ann Lemahieu and Lise Van Proeyen. The holomorphy conjecture for ideals in dimension two. Proc. Amer. Math. Soc. 139 (2011) 3845-3852. MR 2823031.
Abstract, references, and article information   
View Article: PDF

[3] Andre Chatzistamatiou. Motives of hypersurfaces of very small degree. Proc. Amer. Math. Soc. 138 (2010) 435-444. MR 2557161.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1